# SDR IPXA2025042416881

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N376UP
- Make and model: Boeing 767-300
- Aircraft serial: 66811
- Aircraft time: 7,241 hours, 2,958 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8223250201
- Part serial: 4PYVKM
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

*** DIVERSION *** DURING CLIMBOUT CAPT. PFD MOMENTARILY WENT BLANK (TWICE) THEN BACK TO NORMAL REMOVED AND REPLACED PILOT'S FLIGHT DISPLAY UNIT (LDS) PER B767 MM 31-65-01. PERFORMED CLEANING AND DETAILED INSPECTION OF THE FIBER OPTIC CONNECTION PER SWPM 20-12-20. OPS CHECK NORMAL.
